Michael Röckner
Michael Röckner
Verified email at math.uni-bielefeld.de - Homepage
Title
Cited by
Cited by
Year
Introduction to the theory of (non-symmetric) Dirichlet forms
ZM Ma, M Röckner
Springer Science & Business Media, 2012
13162012
A concise course on stochastic partial differential equations
C Prévôt, M Röckner
Springer 1905, vi+ 144, 2007
9672007
Strong solutions of stochastic equations with singular time dependent drift
NV Krylov, M Roeckner
Probability theory and related fields 131 (2), 154-196, 2005
3662005
Stochastic differential equations in infinite dimensions: solutions via Dirichlet forms
S Albeverio, M Röckner
Probability theory and related fields 89 (3), 347-386, 1991
2851991
Analysis and geometry on configuration spaces
S Albeverio, YG Kondratiev, M Röckner
Journal of functional analysis 154 (2), 444-500, 1998
2831998
On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions
VI Bogachev, NV Krylov, M Röckner
Communications in Partial Differential Equations 26 (11-12), 2037-2080, 2001
2712001
Classical Dirichlet forms on topological vector spaces—closability and a Cameron-Martin formula
S Albeverio, M Röckner
Journal of functional analysis 88 (2), 395-436, 1990
2381990
Stochastic partial differential equations: an introduction
W Liu, M Röckner
Springer, 2015
2102015
Analysis and geometry on configuration spaces: The Gibbsian case
S Albeverio, YG Kondratiev, M Röckner
journal of functional analysis 157 (1), 242-291, 1998
1911998
Weak Poincaré inequalities and L2-convergence rates of Markov semigroups
M Röckner, FY Wang
Journal of Functional Analysis 185 (2), 564-603, 2001
1752001
Fokker-Planck-Kolmogorov Equations
VI Bogachev, NV Krylov, M Röckner, SV Shaposhnikov
American Mathematical Soc., 2015
1702015
Classical Dirichlet forms on topological vector spaces-the construction of the associated diffusion process
S Albeverio, M Röckner
Probability theory and related fields 83 (3), 405-434, 1989
1641989
Regularity of invariant measures on finite and infinite dimensional spaces and applications
VI Bogachev, M Rockner
Journal of Functional Analysis 133 (1), 168-223, 1995
1351995
Stochastic generalized porous media and fast diffusion equations
J Ren, M Röckner, FY Wang
Journal of Differential Equations 238 (1), 118-152, 2007
1342007
Uniqueness of generalized Schrödinger operators and applications
M Röckner, Z Tu-Sheng
Journal of Functional Analysis 105 (1), 187-231, 1992
1331992
Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipshitz reaction term
S Cerrai, M Röckner
The Annals of Probability 32 (1B), 1100-1139, 2004
1272004
SPDE in Hilbert space with locally monotone coefficients
W Liu, M Röckner
Journal of Functional Analysis 259 (11), 2902-2922, 2010
1262010
Stochastic evolution equations of jump type: existence, uniqueness and large deviation principles
M Röckner, T Zhang
Potential Analysis 26 (3), 255-279, 2007
1262007
Generalized Mehler semigroups and applications
VI Bogachev, M Röckner, B Schmuland
Probability theory and related fields 105 (2), 193-225, 1996
1151996
Strong uniqueness for stochastic evolution equations in Hilbert spaces perturbed by a bounded measurable drift
G Da Prato, F Flandoli, E Priola, M Röckner
The Annals of Probability 41 (5), 3306-3344, 2013
1072013
The system can't perform the operation now. Try again later.
Articles 1–20